# SDR AALA2009052700002

- Difficulty date: May 27, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- Aircraft time: 67,896 hours, 10,716 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Condition: Inoperative
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

GIG - AIRCRAFT'S WEATHER RADAR FAILED INFLIGHT.  RETURNED GIG WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED WEATHER RADAR TRANSCEIVER.  SYSTEM GROUND CHECK NORMAL OPERATION.
